# SDR ZZDA2011775

- Difficulty date: September 16, 2011
- Submitted: September 20, 2011
- Operation: Air carrier
- Aircraft: N273AT
- Make and model: Boeing 737-7BD
- Aircraft serial: 32662
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK, STA 540 TO 727, RBL 48, CORROSION.  ACCOMPLISHED SEAT TRACK REPLACEMENT PER B737 SRM 53-00-52 AND 51-20-01.
